Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1053 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 521–533
DOI: 10.2977/prims/1195192008

Published online: 1974-08-31

Propagation of Micro-analyticity for Solutions of Pseudo-differential Equations, I

Tetsuji Miwa[1]

(1) Kyoto University, Japan

Propagation of micro-analyticity is studied for a solution u of a pseudo-diiferential equation P(x, D)u= 0 of a certain class whose characteristics are not necessarily of constant multiplicity.

No keywords available for this article.

Miwa Tetsuji: Propagation of Micro-analyticity for Solutions of Pseudo-differential Equations, I. Publ. Res. Inst. Math. Sci. 10 (1974), 521-533. doi: 10.2977/prims/1195192008